# SDR UPS99228740

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1323-1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION BETWEEN SKIN AND STIFFENER BS 1323 TO 1342, STRINGER 9L AND STRINGER 8L.  REPAIRED IAW SMRO ENGINEERING ORDER 99-03-009, REF UPS ENGINEERING FILE NUMBER 727-53-2100.
